# SDR UIEA2021111202405

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 102,169 hours, 19,716 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

L PACK TEMP EICAS DISPLAYED( PERFORMED LEFT PACK TEMP CONTROLLER BITE TEST IAW 21-51-00-705-001. EICAS MSG CLEARED. )
